MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Codes Material Fragmentation (1261); Missing Information (4053)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation because it was discarded therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the annotation on the syringes was peeling off and can no longer be used on the sterile field.Additional information received on 12-nov-2019 stated that both the text and the graduation marks were peeling off the syringe and transferred to the entire field and also the saline bowl and into the syringes themselves.There were missing graduation marks.It was discovered about 1.5 hours into the case.

Brand Name
3ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9312477
Report Number1017768-2019-00732
Device Sequence Number437804
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300777
Device Catalogue Number1180300777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/12/2019
Patient Sequence Number1